# SDR QXEA2012120501571

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Corroded
- Location: Bs 94.8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 94.8, FLANGES ARE CORRODED, STRINGER 29P-32P. REMOVED RIVETS FOM AND CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02. CONFIRMED MIN REMAINING THICKNESS .039", CONFIRMED AFFECTED AREA CRACK FREE, REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1. MATERIAL LOSS FOUND WITHIN LIMITS IAW RD 8/4-53-2344. ALODINED, PRIMED AND INSTALLED RIVETS IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-42-05-02-01. ALUMINIZED, CPC, PRIMED AND TOP COATED IAW SRM 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.
